Centre de diffusion de revues académiques mathématiques

 
 
 
 

Journées équations aux dérivées partielles

Table des matières de ce volume | Article précédent | Article suivant
Alain Connes
Trace formula in noncommutative Geometry and the zeros of the Riemann zeta function
Journées équations aux dérivées partielles (1997), Exp. No. 4, 28 p., doi: 10.5802/jedp.516
Article PDF | Analyses Zbl 01808664

Bibliographie

[AB] M.F. Atiyah and R. Bott, A Lefchetz fixed point formula for elliptic complexes: I, Annals of Math, 86 (1967), 374-407.  MR 35 #3701 |  Zbl 0161.43201
[B] M. Berry, Riemann's zeta function: a model of quantum chaos, Lecture Notes in Physics, 263, Springer (1986).  Zbl 0664.10021
[Bg] A. Beurling, A closure problem related to the Riemann zeta function, Proc. Nat. Ac. Sci. 41 (1955), 312-314.  MR 17,15a |  Zbl 0065.30303
[B-C] J.-B. Bost and A. Connes, Hecke Algebras, Type III factors and phase transitions with spontaneous symmetry breaking in number theory, Selecta Mathematica, New Series 1, No. 3 (1995), 411-457.  MR 96m:46112 |  Zbl 0842.46040
[BG] O. Bohigas and M. Giannoni, Chaotic motion and random matrix theories, Lecture Notes in Physics, 209 (1984), 1-99.  MR 86c:58129
[C] A. Connes, Noncommutative Geometry, Academic Press (1994).  MR 95j:46063 |  Zbl 0818.46076
[Co] A. Connes, Formule de trace en Géométrie non commutative et hypothèse de Riemann, C.R. Acad. Sci. Paris Ser. A-B (1996).  MR 97k:11124 |  Zbl 0864.46042
[D] C. Deninger, Local L-factors of motives and regularised determinants, Invent. Math., 107 (1992), 135-150.  MR 93a:11056 |  Zbl 0762.14015
[G] D. Goldfeld, A spectral interpretation of Weil's explicit formula, Lecture Notes in Math., 1593, Springer Verlag (1994), 135-152.  MR 96f:11110 |  Zbl 0828.11031
[GS] V. Guillemin and S. Sternberg, Geometric asymptotics, Math. Surveys, 14, Amer. Math. Soc., Providence, R.I. (1977).  MR 58 #24404 |  Zbl 0364.53011
[Gu] V. Guillemin, Lectures on spectral theory of elliptic operators, Duke Math. J., 44, No.3 (1977), 485-517. Article |  MR 56 #6758 |  Zbl 0447.58033
[H] S. Haran, Riesz potentials and explicit sums in arithmetic, Invent. Math., 101 (1990), 697-703.  MR 91g:11132 |  Zbl 0788.11055
[J] B. Julia, Statistical theory of numbers, Number Theory and Physics, Springer Proceedings in Physics, 47 (1990).  MR 91h:11088 |  Zbl 0727.11033
[K] M. Kac, Statistical Independence in Probability, Analysis and Number Theory, Carus Math. Monographs 18 (1959).  Zbl 0088.10303
[KS] N. Katz and P. Sarnak, Random matrices, Frobenius eigenvalues and Monodromy, (1996), Book, to appear.  Zbl 0958.11004
[KS] N. Katz and P. Sarnak, Zeros of zeta functions, their spacings and spectral nature, (1997), to appear.
[M] H. Montgomery, The pair correlation of zeros of the zeta function, Analytic Number Theory, AMS (1973).  MR 49 #2590 |  Zbl 0268.10023
[O] A. Odlyzko, On the distribution of spacings between zeros of zeta functions, Math. Comp. 48 (1987), 273-308.  MR 88d:11082 |  Zbl 0615.10049
[P] G. Pólya, Collected Papers, Cambridge, M.I.T. Press (1974).
[Pat] S. Patterson, An introduction to the theory of the Riemann zeta function, Cambridge Studies in advanced mathematics, 14 Cambridge University Press (1988).  MR 89d:11072 |  Zbl 0641.10029
[R] B. Riemann, Mathematical Werke, Dover, New York (1953).
[W1] A. Weil, Basic Number Theory, Springer, New York (1974).  MR 55 #302 |  Zbl 0326.12001
[W2] A. Weil, Fonctions zêta et distributions, Séminaire Bourbaki, 312, (1966). Numdam |  Zbl 0226.12008
[W3] A. Weil, Sur les formules explicites de la théorie des nombres, Izv. Mat. Nauk., (Ser. Mat.) 36, 3-18.  MR 52 #345 |  Zbl 0245.12010
[Z] D. Zagier, Eisenstein series and the Riemannian zeta function, Automorphic Forms, Representation Theory and Arithmetic, Tata, Bombay (1979), 275-301.  MR 83j:10027 |  Zbl 0484.10019
Copyright Cellule MathDoc 2019 | Crédit | Plan du site